Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from CVA(Ischemic) with Rt Hemiplegia. On Ecosprin, Atorva, Piracetam, Enam. Right medications ?

Respected sir, My father(Mr. AAAA) suffered from CVA(ISCHEMIC) WITH RT HEMIPLEGIA . ON 14.08.2012. CASE SUMMARY:- PT ADMITTED WITH H/O SUDDEN ONSET OF ALTERED SENSORIUM AND RT SIDED WEAKNESS, APHASIA. Course during hospital:- treated conservatively. RADIOLOGY INVESTIGATION - CT SCAN-B/L ACUTE LACUNAR INFRACT MRI BRAIN- LARGE LT MCA TERITORY INFRACT. HIS CURRENT MEDICATION:- TAB ECOSPRIN 75MG OD TAB ATORVA 10MG HS TAB PIRACETAM 400MG TDS TAB ENAM 2.5 MG OD. Now he is at Home with us for his regular course of physiotherapy . IS THERE ANY PROBLEM IN CONTINUING IN THESE MEDICINES? My name is AAAAA and i am his son, e-mail address is:- YYYY@YYYY I ll be waiting for your response.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM

Your father has suffered a Blockage most likely thrombus in Middle cerebral artery because of which brain supplied by this becomes necrosed, because he must be a right hander so speech area is on left side so speech is also affected.
Because it is confirmed by MRI, what is the age of your father is he hypertensive or diabetic or smoker also High cholesterol level.A check up of heart including Echocardiography and a doppler study of both side of neck to see carotids.
These factor if any is present it must be taken care of.
Tratment seems to be OK.
One should consult a Neurologist and you can discuss about antiplate therapy(Clopidigrel) and Citicoline
if they are required.
Another aspect is general care and physitherapy which is very important and once speech comes speech therapy may help.
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor